# SDR SWAA2025081892565

- Difficulty date: July 17, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 57,234 hours, 33,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER O/B PULLEY BRACKET SUPPORT BS 692 LBL 25 WL 203.   REMOVED.  FABRICATED, AND INSTALLED LOWER O/B PULLEY BRACKET SUPPORT BS 692 LBL 25 WL 203 IAW SRM 51-40-02-0G-0; 51-10-02-0G-0 AND BOEING DWG 273A9110 REV:A; 273A9112 REV H.
